# SDR DALA2024012501144

- Difficulty date: January 24, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N861NW
- Make and model: Airbus A330-223
- Aircraft serial: 0796
- Aircraft time: 70,767 hours, 9,013 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 73a-74
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3361 CORROSION LEFT O/B SEAT TRACK LBL 21 BETWEEN FRAME 73A AND 74. CORRECTIVE ACTION: COMPLIED WITH PRI 615221-14 REV 0, REV 1, REV 2, AND ER/A 615221-14 REV. ORIGINAL. (0169750)
